Doctor insights on:
May not be advised : Most medications are meant to be taken as directed. The mechanism behind the release , metabolism and blood level of the drug can depend on its design which can include the coating and form among other things . For some medications cutting, crushing or chewing can destroy the active drug and for others it may cause too rapid & too high blood levels.Please check with your doc &/or pharmacist. ...Read moreSee 1 more doctor answer
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Is their a difference structurally between Mirtazapine OD and Remeron (mirtazapine) tablets? Can you easily switch from one to the other?
Delivery differs: Mitaprazine and mitaprazine od contain the same active ingredients to treat several psychiatric conditions . They differ in their delivery system which can affect how quickly the medication gets into your system and sometime how long it hangs out . You and your doc can decide which formulation may work best for you and your specific medical needs. Good luck ! ...Read more
Is remeron (mirtazapine) 30 mg tablet and voltaren 75 mg tablet safe to take together. I haven't took a voltaren since 5 hours ago.
Yes, you may: There are no drug interactions.Get a more detailed answer ›
Missing doses.: This would depend on the reason the medication is being prescribed, however one concern with missing doses of an antidepressant frequently is a loss of antidepressant effect. It is unlikely this would occur however with only missing two doses. Many people find mirtazepine to be quite sedating and the major effect may be a decreased ability to sleep on the nights when the dose is missed. ...Read more
My friend takes 15mg Mirtazapine daily he's just taken 5 tablets, I think are 75 in total is he safe?
I am thinking of reducing my mirtazapine dosage but i'm worried about symptoms returning. How soon would symptoms return once the tablet is stopped?
Several days: You may notice some rebound depression and anxiety symptoms after a few days of reducing the dose, but that should go away after a few days to a couple of weeks if you are feeling better and don't need to be on your current dose. If you do start to experience moderate to severe symptoms, go back to your usual dose. You should discuss a taper and plan with our pcp and/or your psychiatrist. ...Read moreSee 1 more doctor answer
I am on 30mg mirtazapine Dr wants to introduce 10mg amytriptoline for pain are these two tablets ok together?
Will 7.5mg of Mirtazapine a night make me gain weight? I've seen on the internet people gain weight on this pill.
Probably not: It is unlikely. Still, get on a scale occasionally to be sure. ...Read more
My 84 yo grandmother is having a bad reaction to mirtazapine 15mg (gave 1/2 tablet). Is there anything to counteract it till it wears off?
Call her physician: I'm not sure what kind of "bad reaction" you mean. But please call the physician who prescribed this medicine for her, and give him or her the details. S/he will be best able to advise you. ...Read more